# SDR USAA2012082400010

- Difficulty date: August 17, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 31,716 hours, 20,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311262220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 FILIFORM CORROSION ON ATTACH WEB AT FR14, -Y81.  REPLACED SHAPE ATTACH WEB AT FR14, -Y81 IAW A319 SRM 51-42-11 PAR 4 FIG 2 & 3.
